# SDR DHL2003604787

- Difficulty date: June 25, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN SHOWS DENTS (03 EA), FS 255.000, L-24L TO L-26L (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW EODHL-030516, ED-3357.  REMOVED FASTENERS IAW SRM 51-1-21 PG 1.  BLENDED OUT DENTS IAW EODHL-030516, ED-3357.  PERFORMED EDDY CURRENT INSPECTION IAW DC8 NDT SPM PART 06-10-01-001.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  FABRICTED INTERNAL DOUBLER IAW EODHL-030516, ED-3357.  CLEANED, TREATED AND PRIMED REPAIR AREA IAW SRM 51-1-8B.  APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED INTERNAL DOUBLER WITH NEW FASTENERS IAW EODHL-030516, ED-33547, SRM 51-1-20D PG 9, SRM 51-1-21 PG 1.
